| Model Number |
M001361510 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Stretched (1601); Failure to Advance (2524); Material Deformation (2976); Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/24/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device evaluated by mfr: the main coil was returned to our post market quality assurance laboratory.Visual inspection was performed, and it was observed that main coil was bent, stretched and detached at the coil arm section.Dimensional inspection of the main coil revealed the components were within specifications.No other issues were identified during the product analysis.
Event or Problem Description
Reportable based on device analysis completed on (b)(6) 2025.It was reported that the coil could not be advanced and withdrawn.A 3mm x 12cm interlock? 2d coil was selected for embolization of internal iliac artery branch.During the procedure, the coil was advanced through a 2.1f direxion microcatheter.However, it was noted that it could not continue to push and could not be withdrawn.As a result, the coil was withdrawn together with the catheter.Upon inspection, it was noted that the coil wire was stretched and kinked.The procedure was completed with another of the same device.There were no patient complications as a result of this event.However, device analysis revealed the main coil was detached at the coil arm section.